# SDR A8ZR20170504012

- Difficulty date: September 17, 2016
- Submitted: May 5, 2017
- Operation: General aviation
- Aircraft: N902AS
- Make and model: Boeing 737-33A
- Aircraft serial: 27910
- Aircraft time: 33,154 hours, 16,910 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FRONT SPAR WEB AT FSS 101 HAS CORROSION.
